Galois theory of fuchsian q-difference equations
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 6, pp. 925-968.
@article{ASENS_2003_4_36_6_925_0,
     author = {Sauloy, Jacques},
     title = {Galois theory of fuchsian $q$-difference equations},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {925--968},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {6},
     year = {2003},
     doi = {10.1016/j.ansens.2002.10.001},
     zbl = {1053.39033},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.ansens.2002.10.001/}
}
TY  - JOUR
AU  - Sauloy, Jacques
TI  - Galois theory of fuchsian $q$-difference equations
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2003
DA  - 2003///
SP  - 925
EP  - 968
VL  - Ser. 4, 36
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.ansens.2002.10.001/
UR  - https://zbmath.org/?q=an%3A1053.39033
UR  - https://doi.org/10.1016/j.ansens.2002.10.001
DO  - 10.1016/j.ansens.2002.10.001
LA  - en
ID  - ASENS_2003_4_36_6_925_0
ER  - 
%0 Journal Article
%A Sauloy, Jacques
%T Galois theory of fuchsian $q$-difference equations
%J Annales scientifiques de l'École Normale Supérieure
%D 2003
%P 925-968
%V Ser. 4, 36
%N 6
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2002.10.001
%R 10.1016/j.ansens.2002.10.001
%G en
%F ASENS_2003_4_36_6_925_0
Sauloy, Jacques. Galois theory of fuchsian $q$-difference equations. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 6, pp. 925-968. doi : 10.1016/j.ansens.2002.10.001. http://archive.numdam.org/articles/10.1016/j.ansens.2002.10.001/

[1] André Y., Différentielles non-commutatives et théorie de Galois différentielle ou aux différences, Ann. Scient. Éc. Norm. Sup. 34 (2001) 685-739. | Numdam | MR | Zbl

[2] Arnold V.I., Ordinary Differential Equations, Dynamical Systems, Encyclopaedia of Mathematical Sciences, vol. 1, Springer-Verlag, 1980. | MR

[3] Baranovsky V., Ginzburg V., Conjugacy Classes in Loop Groups and G-Bundles on Elliptic Curves, International Mathematics Research Notes, vol. 15, 1996. | Zbl

[4] Bertrand D., Groupes algébriques linéaires et théorie de Galois différentielle, Cours de troisième cycle, Université Paris VI, 1986.

[5] Birkhoff G.D., The generalized Riemann problem for linear differential equations and the allied problems for linear difference and q-difference equations, Proc. Amer. Acad. 49 (1913) 521-568. | JFM

[6] Borel A., Linear Algebraic Groups, Springer-Verlag, 1991. | MR | Zbl

[7] Cano J., Ramis J.-P., Théorie de Galois différentielle, 1999, in preparation.

[8] Chevalley C., Introduction to the Theory of Algebraic Functions of One Variable, Mathematical Surveys, vol. 6, American Mathematical Society, Providence, RI, 1963. | MR | Zbl

[9] Cohen R., Difference Algebra, Interscience Press, 1965. | Zbl

[10] Deligne P., Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, vol. 163, Springer-Verlag, 1970. | MR | Zbl

[11] Deligne P., Catégories tannakiennes, in: Cartier , (Eds.), Grothendieck Festschrift, vol. II, Birkhäuser, 1990. | MR | Zbl

[12] Deligne P., Milne J., Tannakian categories, in: Deligne , (Eds.), Hodge Cycles, Motives and Shimura Varieties, Lecture Notes in Mathematics, vol. 900, Springer-Verlag, 1989. | MR | Zbl

[13] Di Vizio L., Arithmetic theory of q-difference equations. The q-analogue of Grothendieck-Katz conjecture on p-curvatures, Prépublication de l'Institut de Mathématiques de Jussieu, no 286, 2000. Invent. Math., submitted for publication. | MR | Zbl

[14] Etingof P.I., Galois groups and connection matrices of q-difference equations, Electronic Research Announcements of the AMS 1 (1) (1995). | EuDML | MR | Zbl

[15] Gasper G., Rahman M., Basic Hypergeometric Series, Encyclopedia of Mathematics, vol. 35, Cambridge University Press, 1990. | MR | Zbl

[16] Hendriks P.A., Algebraic aspects of linear differential and difference equations, Thesis, University of Groningen, 1996.

[17] Ince E.L., Ordinary Differential Equations, Dover Publications, 1956. | MR | Zbl

[18] Katz N.M., On the calculation of some differential Galois groups, Invent. Math. 87 (1987) 13-61. | EuDML | MR | Zbl

[19] Praagman C., The formal classification of linear difference equations, Proc. Kon. Ned. Ac. Wet. Ser. A 86 (1983). | Zbl

[20] Van Der Put M., Singer M.F., Galois Theory of Difference Equations, Lecture Notes in Mathematics, vol. 1666, Springer-Verlag, 1997. | MR | Zbl

[21] Ramanujan S., Collected Works, Chelsea, 1927. | MR

[22] Ramis J.-P., About the growth of entire functions solutions to linear algebraic q-difference equations, Annales de Fac. des Sciences de Toulouse Sér. 6 I (1) (1992) 53-94. | EuDML | Numdam | MR | Zbl

[23] Ramis J.-P., Fonctions θ et équations aux q-différences, Unpublished notes, Strasbourg, 1990.

[24] Braaksma B.L.J., Immink G.K., Van Der Put M., The Stokes Phenomenon and Hilbert's 16th Problem, World Scientific, 1996. | MR | Zbl

[25] Ramis J.-P., Sauloy J., Zhang C., Local analytic classification of irregular q-difference equations, 2001, in preparation. | MR

[26] Sauloy J., Théorie de Galois des équations aux q-différences fuchsiennes, Thèse, Université Paul Sabatier, Toulouse, 1999.

[27] Sauloy J., Systèmes aux q-différences singuliers réguliers : classification, matrice de connexion et monodromie, Annales de l'Institut Fourier 50 (4) (2000) 1021-1071. | EuDML | Numdam | MR | Zbl

[28] Sauloy J., La filtration canonique par les pentes d'un module aux q-différences, C. R. Acad. Sci. Paris (janvier 2002). | Zbl

[29] Sauloy J., La filtration canonique par les pentes des modules aux q-différences et le gradué associé, 2002, in preparation. | Numdam | MR | Zbl

[30] Sauloy J., Local Galois theory of irregular q-difference equations, 2002, in preparation.

[31] Sauloy J., Galois theory of fuchsian q-difference equations, Long version of the present paper, 2002, url: picard.ups-tlse.fr/~sauloy. | MR

[32] Sauloy J., La filtration canonique par les pentes des modules aux q-différences et le gradué associé, Rédaction d'exposés au Groupe de Travail “Équations aux q-différences”, 2001, url: picard.ups-tlse.fr/~sauloy. | MR

[33] Serre J.-P., Groupes algébriques et corps de classes, Hermann, 1959. | MR | Zbl

[34] Seshadri C.S., Fibrés vectoriels sur les courbes algébriques, Astérisque, vol. 96, Société Mathématique de France, 1982. | MR | Zbl

[35] Springer T.A., Linear Algebraic Groups, Birkhäuser, 1998. | MR | Zbl

[36] Wasow W., Asymptotic Expansions for Ordinary Differential Equations, Dover Publications, 1965. | MR | Zbl

[37] Weil A., Généralisation des fonctions abéliennes, J. Math. Pures Appl. 17 (1938) 47-87. | JFM

[38] Zhang C., Une sommation discrète pour des équations aux q-différences linéaires et à coefficients analytiques: théorie générale et exemples, in: Proceedings of the Workshop “Differential Equations and Stokes Phenomenon”, Groningen, 2001, also as a preprint of the Université Paul Sabatier, Toulouse. | MR | Zbl

Cited by Sources: